# SDR 2001UALA00167

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200 - 1220 BL 0 INTERCOSTAL CRACKED SEVERAL PLACES.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER ANGLE TO INTERCOSTAL.
